# SDR TWAA9803201

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Engine: Pwa JT8D217
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Part number: 798172
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, T, Y
- Precautionary procedure: A

## Discrepancy

LAX - FLT 467 - AT APPROX 2000 FT LEFT ENGINE FAILED.  RETURNED LAX.  MADE SMOOTH OVERWEIGHT LANDING.  FOUND TURBINE FAILURE INCLUDING LOSS OF TAIL CONE.  CHANGED ENGINE.  CHECK-C 3-15-97.  EXAMINATION OF ENGINE FOUND ONE T2 VANE FRETTED THROUGH INNER SHROUD AND RUBBED ON T3 BLADES UNTIL ONE BLADE FAILED.  THE DAMAGE WAS REPAIRED.  (M)
